# SDR ASAA0580210

- Difficulty date: April 18, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59100404
- Condition: Chafed
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OUTBOARD FLAP VANE CHAFED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER.  (M)
